Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 2, 2025, 2:23 PM CDT for Howell County, Ozark County, Missouri. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 2:23 PM CDT (19:23 UTC)
- Expired
- Apr 2, 2025, 3:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:00 PM CDT | HAIL 2 | 5 Ene South Fork, MO | picture via social media. |
| Apr 2, 3:01 PM CDT | HAIL 1 | 2 S Caulfield, MO | quarter size hail YY 1mile off 101 reported by caulfield fire. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 8:47 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.0
The text
As transmitted.
286
WFUS53 KSGF 021923
TORSGF
MOC091-153-022000-
/O.NEW.KSGF.TO.W.0022.250402T1923Z-250402T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
223 PM CDT Wed Apr 2 2025
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southeastern Ozark County in southwestern Missouri...
Southwestern Howell County in south central Missouri...
* Until 300 PM CDT.
* At 222 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bakersfield, or 17 miles northeast of Mountain
Home, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
South Fork, Pottersville, Caulfield, Udall, Tecumseh, and Norfork
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3657 9237 3680 9212 3679 9208 3663 9181
3650 9229
TIME...MOT...LOC 1922Z 240DEG 35KT 3656 9224
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Camden1 follow-up statement
436
WWUS53 KSGF 021931
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
231 PM CDT Wed Apr 2 2025
MOC091-153-022000-
/O.CON.KSGF.TO.W.0022.000000T0000Z-250402T2000Z/
Ozark MO-Howell MO-
231 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR EAST
CENTRAL OZARK AND SOUTHWESTERN HOWELL COUNTIES...
At 231 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Bakersfield, or 15 miles southwest of
West Plains, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
South Fork, Pottersville, and Caulfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3662 9224 3680 9212 3679 9208 3663 9181
3655 9217
TIME...MOT...LOC 1931Z 237DEG 45KT 3663 9211
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CamdenWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 2, 1:10 PM CDT, 1 hour 13 minutes earlier. Its key messages:
- A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe weather this afternoon east of Highway 65. Potential hazards include damaging wind gusts up to 70 mph, hail up to the size of tennis balls, and a few tornadoes.
- Confidence increasing in multiple rounds of heavy rainfall and potentially significant flooding late this week into the weekend, especially in south-central Missouri. Friday into Saturday look to be the most impactful days. A Flood Watch is in effect.
- A Slight (2 of 5) Risk of Severe Storms persists from Thursday evening into Friday night, especially southeast of the Interstate 44 corridor. Large hail will be the primary potential severe weather hazard.
Area forecast discussion, Apr 2, 1:10 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
110 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- A Slight (2 of 5) to Enhanced (3 of 5) Risk for severe weather
this afternoon east of Highway 65. Potential hazards include
damaging wind gusts up to 70 mph, hail up to the size of
tennis balls, and a few tornadoes.
- Confidence increasing in multiple rounds of heavy rainfall and
potentially significant flooding late this week into the
weekend, especially in south-central Missouri. Friday into
Saturday look to be the most impactful days. A Flood Watch is
in effect.
- A Slight (2 of 5) Risk of Severe Storms persists from
Thursday evening into Friday night, especially southeast of
the Interstate 44 corridor. Large hail will be the primary
potential severe weather hazard.
&&
.MESOSCALE...
Issued at 109 PM CDT Wed Apr 2 2025
Meso Update (12 PM - 6 PM):
The Storm Prediction Center highlights the highest severe weather
risk (Enhanced, level 3 of 5) in portions of south-central Missouri
generally along and east of the Highway 63 corridor. This area
remains in a Tornado Watch through 4 PM this afternoon. The areal
extent and timing window for severe storms in our domain is quickly
closing as storms initiate and progress further east. The most
likely timing of organized severe weather, is within the 2-4 PM
window with the arrival of an additional shortwave.
Radar/Observations Trends:
Recent radar depicts a few semi-discrete cells attempting to mature
in areas south of I-44, particularly into portions of northern
Arkansas. Updrafts are going up along an axis of surface
convergence, most of which have struggled to organize and persist
underneath a cirrus shield and within a capped environment over the
last 1-2 hours. As this activity further lifts north-northeast, it
will begin to encounter a more favorable environment for scattered
strong to severe thunderstorms.
Surface observations depict dew points in the low to middle 60s with
temperatures in the upper 70s. Sufficient buoyancy and shear are
most prevalent furthest east into south-central Missouri. Deep layer
shear of 55-65 kts in the vicinity of MUCAPE around 1500 J/kg, which
is entirely surface-based. An increase in deep moisture convergence
and height falls aloft will work to erode the cap underneath the
cirrus shield near the convergent zone over the next 1-3 hours.
Assuming those environmental factors align within the eastern limits
of our warning area, all hazards remain possible within discrete to
semi-discrete supercells. If storm mode organizes into messier mixed-
mode multicellular structures, the threat of significant hail will
decrease relative to damaging wind and tornado threat.
Hail:
Conditions favoring development of large hail include mid-level
lapse rates 7-7.5 degrees C/km, instability ~400-600 J/kg within the
hail growth zone, and a large hail parameter between 6-8. Research
would suggest hail sizes up to the size of golf balls given this
environment.
Wind:
DCAPE between 600-800 J/kg and MUCAPE below 2000 J/kg suggests that
marginally severe winds would be possible with all storms, but that
the given environment is more supportive of hail and tornadoes as
primary threats.
Tornadoes:
The environment is clearly supportive of tornadoes, with LCLs
between 500-750 m, elongated hodograph curvature providing 30-35 kts
of 0-1 km shear and 250-300 m2/s2 of 0-1 km storm relative helicity,
and an STP between 1-2 east of the convergence zone. 0-1 km CAPE
values are between 1500-1600 J/kg and increasing towards the
Mississippi Delta, which will have trouble being realized until the
CIN under the cirrus shield is eroded.
A few tornadoes, perhaps strong, could easily materialize within
this environment. One potential "failure mode" is that surface winds
seem to be more backed and out of the southwest, preventing updrafts
from efficiently realizing the favorable environment as inflow is
disrupted.
BLUF: Our window is closing fast, and if the upper wave doesn't
arrive in time to support wide-scale ascent to break the cap, all of
this will be meaningless and materialize to the east of the Missouri
Ozarks.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 330 AM CDT Wed Apr 2 2025
Current water vapor imagery depicts that there is an abundance
of moisture in the mid-levels across pretty much the entire
CONUS. Within this wavelength, a very deep and potent
trough/upper-level low is over the west CONUS with a 130-150 kt
jet rounding the base. Widespread upper-level diffluence and jet
dynamics are forcing a 986 mb surface low across KS. This is a
near record minimum for early April according to the 30-year
ECMWF reforecast climatology. As such, the resulting tight
pressure gradient is forcing strong southeasterly surface winds
with observed gusts up to 30-35 mph at Springfield and 35-45
mph at Joplin (as I type this, a 54 mph wind gust just came
in at Joplin).
High confidence in 30-45 mph wind gusts through this afternoon:
The gusty winds are expected to continue into early Wednesday
afternoon. There is high confidence that we will persistently
see 30-45 mph wind gusts with the mean HREF and SREF guidance
sitting in this range. However, a 60-70 kt low-level jet is
currently overtop our entire CWA, and given the latest obs
coming out of Joplin, any tapping into the jet tonight could
yield infrequent gusts up to 45-55 mph. In fact, during the
daylight morning hours as insolation commences, latest
SREF/RAP/NAM soundings suggest a brief period 45-60 mph gusts
behind the cold front and line of storms. This threat will
continue to be monitored, but being so close to the event,
expected localized and infrequent nature of the gusts, and with
bigger fish to fry with potential severe watches, will hold off
on a Wind Advisory for now.
Slight to Enhanced Risk for severe thunderstorms much of today:
Attached to the surface low in north KS, a surface warm front
extends southeast across our region, with a cold front extending
SW into east NM. A triangular warm sector then sits in east KS,
slowly translating into our region. Right along the low
location, within the warm sector and along the surface
boundaries, a line of severe storms are ongoing across east KS,
as noted by radar imagery. A recent mesoscale discussion hashes
out the short-term expectations of the environment ahead of
these storms. Moisture and associated instability is currently
surging northward amid the strong low-level shear thanks to the
60-70 kt LLJ. As such, the activity is expected to progress
eastward, continuing to pose a severe threat. Given the current
state of the radar depiction and storm motions, storms may stay
out of our area for a while tonight. For this reason, a Tornado
Watch has been issued just north of our CWA in Kansas City's
area. However, with latest CAM and WoFs trends, there is still
potential for southward development along the line and/or
newfound supercell development in OK that could race into our
region. After a phone call with SPC, if convection does fire in
these regions, a Tornado Watch may eventually be issued for our
western CWA as, quote, "we don't want to mess around with a
60-70 kt low-level jet".
Indeed, the environment ahead of any thunderstorms moving into
our western region early this morning will be characterized by
50-60 kts of effective bulk shear, 40-50 kts of 0-1 km bulk
shear, resulting in elongated and very curved hodographs
(400-500 m2/s2 of effective storm-relative helicity). The shear
will be no problem for an organized severe threat, the main
uncertainty will be the degree of instability/inhibition and
the result on the potential for deep convection within the line.
Current RAP mesoanalysis/soundings do show capping of surface-
based instability ahead of the line currently developing, which
doesn't seem to be stopping these KS storms from developing
(albeit they do appear elevated and struggling to deeply convect
at this time). Thus, current thinking is that a line of
thunderstorms will enter our western forecast area by 5-7 AM,
slowly moving eastward across our region through the morning and
early afternoon. Given the environment, most of the storms may
be just under severe limits, though any that can tap into the
environment and deeply convect (or if a cold-pool driven line of
storms takes hold) will be capable of hazards including large
hail up to golf balls or higher (if supercellular storms can be
maintained), damaging wind gusts up to 60-70 mph, and a couple
tornadoes.
As the line slowly shifts eastward, daytime heating will work to
destabilize the environment (highs in the middle to upper 70s)
and make it more easy for storms to break through the 700 mb
capping inversion. This looks most likely to occur along and
east of Highway 63, where redevelopment/re-intensification along
the line could occur. Higher-end hazards would be possible with
these, including hail up to tennis ball size, wind gusts up to
60-80 mph, and a few tornadoes. The line of storms should then
clear our forecast area by mid-evening tonight.
The cold front will then move through behind the storms,
dropping temperatures tonight into the upper 40s to lower 50s.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 330 AM CDT Wed Apr 2 2025
Heavy rainfall, significant flooding potential, and severe:
After today's severe threat, attention then turns to
multiple rounds of persistent heavy rainfall Thursday through
Saturday as the cold front slows to a halt just southeast of our
region. This occurs as the upper-level pattern becomes uniformly
southwesterly putting mean flow parallel to the boundary.
Additionally, the low-level jet will be southerly, moving
overtop the front, which synoptically aligns with the Maddox
Heavy Rainfall/Flood Pattern. This flow overtop the front will
have unimpeded access to the Gulf, siphoning moisture with
>97.5th percentile integrated vapor transport over the front,
bringing 1.25-1.75 PWATs into our area, especially Friday into
Saturday (this is near the all time maximum for early April in
the 1979-2009 climatology). Needless to say, there will be more
than enough moisture for multiple days to put down heavy rain
through Saturday. These rounds will all be fueled by multiple
shortwave perturbations that move through the uniform
southwesterly flow. Friday into Saturday look to be the most
impactful days for us as another deep upper-level shortwave digs
through the desert Southwest, adding extra forcing to the mix.
Not only that, another surface cold front will be dropping from
the northwest, combining with the stalled front across our
region. This amount of forcing could lead to some heavily
excessive rainfall amounts Friday and Saturday. For this
timeframe, the WPC has a Moderate (3 of 4) Risk for Excessive
Rainfall SE of I-44 Friday, and in the eastern Ozarks Saturday.
This is on top of Slight (2 of 4) Risks in the same area
Wednesday and Thursday. Of additional note, the WPC mentioned
that put an internal 55% risk in south-central Missouri (for
reference a Moderate Risk is 40%, and a High Risk is 70%).
Therefore, this could be considered as a "Moderate+" Risk.
Needless to say, rainfall totals will be significant as ensemble
cluster analysis shows pretty good agreement in high rainfall
totals, just some small uncertainties in the exact placement of
the axis of rainfall. Nevertheless, 72 hour precipitation totals
from 7 AM Thursday through 7 AM Sunday are quite high, with
tightening NBM spreads. Again, note that the spreads in
precipitation amounts result from small uncertainties in front
placement and not so much difference in forecast rain amounts.
Below are some percentile amounts for south-central Missouri,
coinciding with some reasonable best-case and worst-case
scenarios:
Reasonable Best-Case Scenario (NBM 10th-25th): 3 to 4.5 inches
Average Scenario (NBM 25th-75th): 4.5 to 7 inches
Reasonable Worst-Case Scenario (NBM 75th-90th): 7 to 9 inches
These amounts stem largely from global models. However, with
SREF output giving a 70-95% chance for MUCAPE >500 J/kg,
thunderstorms can be expected with each round of rain. This will
surely create localized areas with much higher amounts than
shown above. This kind of rain over 72 hours (especially in the
eastern Ozarks with flashy rivers) will almost no doubt produce
significant flash flooding. This will also strain the rivers out
there, with high confidence that at least action stage will be
met for most river forecast points. HEFS give a 70-90 % chance
for at least action stage, and a 60-80% chance of at least Minor
stage flooding for a few rivers across south-central Missouri.
There's even a signal at the moment for potential Moderate
(15-30% chance) to Major (5-10% chance) flooding. We aren't just
throwing around words lightly when saying if the higher end of
the scenarios pans out, we could be seeing a critical to
potentially historic flood event.
As mentioned previously, elevated instability seems likely
within our area (the cool side of the boundary). With strong
uniform southwesterly flow atop this instability, shear will
also be abundant. As such, the same areas receiving excessive
rainfall are also in Marginal (1 of 5) to Slight (2 of 5) Risks
for some of the thunderstorms to be severe. Being on the cool
side of the front, these will mainly pose large hail risks,
though we will get a better idea of hazards as we draw closer to
the events.
Frost potential this weekend and early next week:
Since the surface cold front will be stalled to our southeast,
temperatures will be on a cooling trend into the weekend. Highs
Thursday and Friday will be in the upper 50s and 60s, with
Saturday through Monday in the 50s. Lows will be in the middle
40s to middle 50s Wednesday night through Friday night, then
drop to the 30s Saturday night through Monday night (with the
added potential for below freezing temperatures across the
eastern Ozarks). This will bring the potential for widespread
frost to the area Sunday and Monday night. Be mindful of any
plants/crops during this timeframe, especially after they will
have received so much rainfall the preceding days.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1205 PM CDT Wed Apr 2 2025
Thunderstorms will push east of the southern Missouri TAF sites
this afternoon. While storms may produce brief IFR conditions
around Branson through 20Z, VFR is primarily expected for the
TAF period.
A cold front will pass through the region late this afternoon
with winds shifting to the west. Winds will then become light
and variable later tonight before shifting to the east by
sunrise on Thursday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch from Thursday morning through Saturday evening for
MOZ071-082-083-091-092-095>098-102>106.
&&
MESOSCALE...Perez/Camden
SHORT TERM...Price
LONG TERM...Price
AVIATION...SchaumannHazardous weather outlook, Apr 2, 11:39 AM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 1139 AM CDT Wed Apr 2 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031645- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1139 AM CDT Wed Apr 2 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Enhanced hail risk. Enhanced thunderstorm wind damage risk. Elevated lightning risk. Limited excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... A broken line of thunderstorms will continue to push east across the eastern Missouri Ozarks this afternoon. Storms are expected to strengthen this afternoon due to increasing amounts of instability. Potential hazards include damaging wind gusts up to 70 mph, hail up to the size of tennis balls, and a few tornadoes. Heavy rainfall may also lead to localized flash flooding across south-central Missouri. Outside of thunderstorms, southerly wind gusts to 40 mph will continue this afternoon, especially across the eastern Ozarks. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Confidence continues to increase in heavy rainfall and flooding late this week into the weekend. Heavy rainfall amounts of at least 3 to 5 inches, with higher amounts of 6 to 10 inches are possible. This could result in significant flooding and flash flooding. The greatest concern for heavy rainfall occurs Friday afternoon through Saturday evening. A Flood Watch is in effect. In the same areas that receive multiple rounds of heavy rain, severe thunderstorms will also be possible, with large hail as the main potential hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed east of Highway 65 this afternoon. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, Apr 2, 1:27 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
127 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM Hail 2 N Ava 36.98N 92.66W
04/02/2025 M1.00 Inch Douglas MO Broadcast Media
Via slack message of 1 inch hail. Mt Zion
area.
&&
TEOLocal storm report, Apr 2, 1:56 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
156 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Hail 4 NW Squires 36.89N 92.68W
04/02/2025 E0.88 Inch Douglas MO Trained Spotter
Nickle size hail just south of Ava on 5 and
A highway per spotter.
&&
TEOLocal storm report, Apr 2, 1:58 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
158 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Hail Ava 36.95N 92.66W
04/02/2025 E1.00 Inch Douglas MO Trained Spotter
Several reports in Ava of quarter size hail.
&&
TEOLocal storm report, Apr 2, 2:02 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
202 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Hail 4 W Mountain Grove 37.13N 92.33W
04/02/2025 E0.88 Inch Wright MO Amateur Radio
Nickel size hail reported on Hwy N west of
Mtn Grove 4 miles.
&&
TEOLocal storm report, Apr 2, 2:12 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
212 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Rain Ava 36.95N 92.66W
04/02/2025 M1.33 Inch Douglas MO Amateur Radio
1.33 inches of rain fell and still raining
in Ava with the cell.
&&
TEOLocal storm report, Apr 2, 2:19 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
219 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM Hail 4 ENE Mansfield 37.13N 92.51W
04/02/2025 M1.00 Inch Wright MO Amateur Radio
quarter size hail 10 mins ago north of
Macomb on Spence School road 1 1/2 mile west
of hwy Y.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:30 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 19 min |
| Apr 1, 11:41 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| Apr 2, 4:11 AM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 10 more | 9 hr |
| Apr 2, 6:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 50 min |
| Apr 2, 7:16 AM CDT | Tornado Warning | SGF | Barton, Vernon | 29 min |
| Apr 2, 7:39 AM CDT | Tornado Warning | SGF | St. Clair, Vernon | 36 min |
| Apr 2, 7:57 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 48 min |
| Apr 2, 8:06 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, McDonald, Newton | 39 min |
| Apr 2, 8:08 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 31 min |
| Apr 2, 8:11 AM CDT | Tornado Warning | SGF | Jasper, Newton | 34 min |
| Apr 2, 8:18 AM CDT | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 27 min |
| Apr 2, 8:28 AM CDT | Tornado Warning | SGF | St. Clair | 32 min |
| Apr 2, 8:45 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Cedar, Christian, Dade, Greene and 6 more | 60 min |
| Apr 2, 8:47 AM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 28 min |
| Apr 2, 8:56 AM CDT | River Flood Watch | SGF | Pulaski | 51 hr |
| Apr 2, 9:01 AM CDT | River Flood Watch | SGF | Phelps | 51 hr |
| Apr 2, 9:02 AM CDT | River Flood Watch | SGF | Pulaski | 60 hr |
| Apr 2, 9:03 AM CDT | River Flood Advisory | SGF | Shannon | 4 days |
| Apr 2, 9:03 AM CDT | River Flood Advisory | SGF | Shannon | 4 days |
| Apr 2, 9:03 AM CDT | River Flood Advisory | SGF | Laclede | 60 hr |
| Apr 2, 9:27 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Morgan, Polk | 48 min |
| Apr 2, 9:36 AM CDT | River Flood Watch | SGF | Shannon | 5 days |
| Apr 2, 9:36 AM CDT | River Flood Watch | SGF | Shannon | 5 days |
| Apr 2, 9:38 AM CDT | Special Weather Statement | SGF | Barry, Christian, Dallas, Greene, Lawrence, Polk and 2 more | 67 min |
| Apr 2, 10:17 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| Apr 2, 10:44 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 46 min |
| Apr 2, 11:02 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 45 min |
| Apr 2, 12:10 PM CDT | River Flood Watch | SGF | Ozark | 47 hr |
| Apr 2, 12:10 PM CDT | River Flood Watch | SGF | Christian, Stone | 48 hr |
| Apr 2, 12:41 PM CDT | Special Weather Statement | SGF | Taney | 49 min |
| Apr 2, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 53 min |
| Apr 2, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 42 min |
| Apr 2, 1:40 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 50 min |
| Apr 2, 1:48 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 42 min |
| Apr 2, 1:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Texas, Wright | 49 min |
| Apr 2, 1:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 61 min |
| Apr 2, 2:03 PM CDT | Tornado Warning | SGF | Dent, Texas | 27 min |
| Apr 2, 2:17 PM CDT | Tornado Warning | SGF | Dent | 43 min |
| Apr 2, 2:37 PM CDT | Tornado Warning | SGF | Howell | 23 min |
| Apr 2, 2:40 PM CDT | Tornado Warning | SGF | Howell, Ozark | 50 min |
| Apr 2, 2:55 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 65 min |
| Apr 2, 3:02 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 43 min |
| Apr 2, 3:07 PM CDT | Areal Flood Advisory | SGF | Texas, Webster, Wright | 6 hr |
| Apr 2, 3:14 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Ozark, Shannon, Texas | 32 min |
| Apr 2, 3:20 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 40 min |
| Apr 2, 3:39 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 66 min |
| Apr 2, 3:46 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark | 5 hr |
| Apr 2, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 32 min |
| Apr 2, 4:09 PM CDT | Tornado Warning | SGF | Howell, Oregon | 36 min |
| Apr 2, 4:29 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 30 min |
| Apr 2, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 19 min |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.